Now that a sweet physician in India has been kind enough to tell me thatDilantin caused the root decay in my teeth, suddenly, I googled Vimpat+tooth decay;guess what? Same deal. Are there ANY anti-seizure drugs that are NOT in any way coupled with tooth or gum loss? Epilepsy has been my master for 12 years, but was only diagnosed one year ago. In the last 6 month, I developed tooth dacay, (black) at the roots of each tooth. No amount of electric toothbrush brushing can help them now. My upper teeth have been caps since I was 30--now I worry if the teeth UNDER the expensive caps/crowns will also rot. I want a lawyer! My neuro's office staff say they have never heared of the connection between Dilantin and tooth decay. But I was able to Google it?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.